# SDR DALA2024021201957

- Difficulty date: February 8, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 LH WING/INB FLAP/TRACK 2 BEARING AT RIB 9 LEVEL/INB & OUTB'D PLATES/ CORROSION. CORRECTIVE ACTION: REPAIRED PER ER/A 31-614887. (0193526)
